mscat Posted September 27, 2008 Report Share Posted September 27, 2008 The Psych Doctor changes my meds around every so often. This time he added more of the CLONAZEPAM, it relaxes me however, makes me feel groggy. The dose is to take 2 1 mg at night with Clonidine, and 2.5 BROMOCRIPTIN. Thar is because i hace a very low Dopomine. That is in the eve. Then I take a thyroid medication, Lexapro, and more clonazepa in the morning. I amsuppose to take one more CloNazepam agin in the afternoon. Now I am tired. It was the first dosage just last night though, and today. So maybe it will get better. i guess along with having Borderlines personality disorder, clinical depression, and extreme anxiety , the Psych doc. trying to stabise my moods and ager outburts . I can't handle going outside anymore and need it to be quiet and dark when inside. I am very sensitive to lights and noises too. Just going out is too much to handle at times for me. I get very agitated and angry at the slightest things. i hate myself for the way i am , I really do . Wish things could change and I'd be happy for once. Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.